MathSciNet Relay Station
MathSciNet bibliographic data
MR1900138 46L05 (46L37 46L55 46L80)
Izumi, Masaki Inclusions of simple $C^\ast$-algebras. J. Reine Angew. Math. 547 (2002), 97–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement